Fredholm Property of the Inverse Source Problem for Parabolic Systems
Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1693-1700
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_12_a12,
author = {A. I. Prilepko and D. S. Tkachenko},
title = {Fredholm {Property} of the {Inverse} {Source} {Problem} for {Parabolic} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {1693--1700},
year = {2003},
volume = {39},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_12_a12/}
}
A. I. Prilepko; D. S. Tkachenko. Fredholm Property of the Inverse Source Problem for Parabolic Systems. Differencialʹnye uravneniâ, Tome 39 (2003) no. 12, pp. 1693-1700. http://geodesic.mathdoc.fr/item/DE_2003_39_12_a12/